A 41-year-old male asked:
Insomnia bad, i put on Prozac 10 mg and trazadone 50 mg. Taken 2 days. I was taking serqouel 50 mg & worked for a while but stopped working. Dr. Said stop seroquel (quetiapine) since given new meds, what do ido?
1 doctor answer
Dr. Bernadette Onuoha answered
37 years experience in Psychiatry
Talk to your doctor.: What happens next depends on what you were being treated for in the first place. Talking to your prescribing dr. About your symptoms following the change of medication will help him/her determine if the change is necessary or if any other course of action should be taken based on your diagnosis. Good luck.
Answered on Jun 26, 2013
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!